Triangulations and quadrangulations of the sphere


Saglam I.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.26, no.8, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 8
  • Publication Date: 2015
  • Doi Number: 10.1142/s0129167x15500639
  • Title of Journal : INTERNATIONAL JOURNAL OF MATHEMATICS

Abstract

Thurston proved that the space of non-negatively curved triangulations of the 2-sphere can be parametrized by a quotient of a lattice by a group. We prove his result by a new method. Also we prove similar results for some different families of triangulations and quadrangulations of the 2-sphere.